Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 242410, 7 pages
http://dx.doi.org/10.1155/2014/242410
Research Article

Global Hopf Bifurcation Analysis for an Avian Influenza Virus Propagation Model with Nonlinear Incidence Rate and Delay

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 1 January 2014; Accepted 14 June 2014; Published 14 July 2014

Academic Editor: Zhichun Yang

Copyright © 2014 Yanhui Zhai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Li, X. Yu, X. Pu et al., “Environmental connections of novel avian-origin H7N9 influenza virus infection and virus adaptation to the human,” Science China Life Sciences, vol. 56, no. 6, pp. 485–492, 2013. View at Publisher · View at Google Scholar · View at Scopus
  2. J. He, L. Ning, and Y. Tong, “Origins and evolutionary genomics of the novel 2013 avian-origin H7N9 influenza A virus in China: early findings,” http://arxiv.org/abs/1304.1985.
  3. C. C. McCluskey, “Global stability for an SIR epidemic model with delay and nonlinear incidence,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 3106–3109, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. K. L. Cooke, “Stability analysis for a vector disease model,” The Rocky Mountain Journal of Mathematics, vol. 9, no. 1, pp. 31–42, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Xu and Z. Ma, “Global stability of a SIR epidemic model with nonlinear incidence rate and time delay,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3175–3189, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. F. Zhang and Z. Li, “Global stability of an SIR epidemic model with constant infectious period,” Applied Mathematics and Computation, vol. 199, no. 1, pp. 285–291, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Ruan, “Absolute stability, conditional stability and bifurcation in Kolmogorov-type predator-prey systems with discrete delays,” Quarterly of Applied Mathematics, vol. 59, no. 1, pp. 159–173, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. J. Wei and C. Yu, “Hopf bifurcation analysis in a model of oscillatory gene expression with delay,” Proceedings of the Royal Society of Edinburgh A. Mathematics, vol. 139, no. 4, pp. 879–895, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Meng, H. Huo, and H. Xiang, “Hopf bifurcation in a three-species system with delays,” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 635–661, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Wu, “Symmetric functional-differential equations and neural networks with memory,” Transactions of the American Mathematical Society, vol. 350, no. 12, pp. 4799–4838, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus